Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Schacht, Mathais"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.


Böttcher, Julia ORCID: 0000-0002-4104-3635, Schacht, Mathais and Taraz, Anusch (2009) Proof of the bandwidth conjecture of Bollobás and Komlós. Mathematische Annalen, 343 (1). pp. 175-205. ISSN 1432-1807

Book Section

Böttcher, Julia, Schacht, Mathais and Taraz, Anusch (2007) On the bandwidth conjecture for 3-colourable graphs. In: Proceedings of the Eighteenth Annual ACM-SIAM Symposium on Discrete Algorithms. Society for industrial and applied mathematics, pp. 618-626. ISBN 9780898716245

This list was generated on Tue Aug 9 12:49:57 2022 BST.